# SDR 96ZZZX2668

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Ws Xrs 311
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT WING UPPER SKIN HAS CORROSION 10 INCHES AFT OF CENTER SPAR BETWEEN XRS 311.656 AND XRS 351.000.  REPAIRED DAMAGED SKIN IAW DER NR 961 ALE.005D-3.
